# SDR R61A2025050100219

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 51,670 hours, 33,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012491
- Condition: No Test
- Location: Zone 200
- Part time: 18,637 hours, 13,349 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS, FOUND R1 DOOR EMERGENCY EXIT LIGHTS INOP. R&R EMERGENCY BATTERY.
